Alert archive / South Carolina / High Surf Advisories in 2007
High Surf Advisory 4, NWS Charleston, SC
NWS Charleston, SC issued this high surf advisory at Apr 14, 2007, 5:55 AM EDT. It took effect at Apr 14, 2007, 4:59 PM EDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2007, 5:55 AM EDT (09:55 UTC)
- In effect from
- Apr 14, 2007, 4:59 PM EDT
- Expired
- Apr 15, 2007, 10:00 PM EDT
- In force
- 29 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS42 KCHS 140955 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 555 AM EDT SAT APR 14 2007 SCZ048>051-141600- /O.NEW.KCHS.SU.Y.0004.070415T0600Z-070416T0200Z/ BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 555 AM EDT SAT APR 14 2007 ...HIGH SURF ADVISORY IN EFFECT FROM 2 AM TO 10 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 PM EDT SUNDAY. A STRONG LOW PRESSURE SYSTEM WILL APPROACH THE EAST COAST TODAY AND TONIGHT...ALLOWING WINDS OVER THE COASTAL WATERS TO BECOME SOUTHERLY THIS AFTERNOON INTO TONIGHT. THESE ONSHORE WINDS WILL ALSO INCREASE TO AT LEAST 25 TO 30 KNOTS TONIGHT THROUGH SUNDAY MORNING...AS A COLD FRONT PASSES THROUGH THE AREA. SEAS ARE EXPECTED TO INCREASE TO 6 TO 9 FT WITHIN 20 NAUTICAL MILES OF THE COAST AS A RESULT OF THESE STRONG SOUTHERLY WINDS. WINDS WILL VEER OFFSHORE BY SUNDAY MORNING WITH THE FRONTAL PASSAGE...HOWEVER SEAS WILL BE SLOW TO SUBSIDE AND MAY REMAIN ELEVATED THROUGH SUNDAY EVENING. A HIGH SURF ADVISORY MEANS THAT 8 FEET SEAS ARE EXPECTED IN THE NEARBY COASTAL WATERS...OR THAT 5 FOOT BREAKERS WILL OCCUR IN THE SURF ZONE. THE STRONG WINDS COMBINED WITH THE HIGH SEAS WILL CREATE HAZARDOUS SURF CONDITIONS ALONG THE BEACHES. THIS WILL LIKELY RESULT IN AREAS OF BEACH EROSION AND POSSIBLY SHALLOW COASTAL FLOODING...ESPECIALLY NEAR THE TIME OF HIGH TIDE TONIGHT AND SUNDAY MORNING. THERE WILL ALSO BE A MODERATE RISK OF RIP CURRENTS TODAY DUE TO A COMBINATION OF INCREASING ONSHORE WINDS...A SLIGHT ONSHORE SWELL...AND THE APPROACHING NEW MOON. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST INFORMATION FROM YOUR NATIONAL WEATHER SERVICE IN CHARLESTON. $$
8 follow-up statements
000 WHUS42 KCHS 141521 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1121 AM EDT SAT APR 14 2007 SCZ048>051-142200- /O.CON.KCHS.SU.Y.0004.070415T0600Z-070416T0200Z/ BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1121 AM EDT SAT APR 14 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 PM EDT SUNDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 PM EDT SUNDAY. AS LOW PRESSURE INTENSIFIES NORTH OF THE REGION TODAY AND TONIGHT...SOUTHERLY WINDS WILL INCREASE ACROSS SOUTH CAROLINA COASTAL WATERS. TONIGHT INTO SUNDAY MORNING...THESE ONSHORE WINDS WILL AVERAGE 20 TO 30 KNOTS. SEAS ARE EXPECTED TO BUILD TO 6 TO 9 FT WITHIN 20 NAUTICAL MILES OF THE COAST AS A RESULT OF THESE STRONG SOUTHERLY WINDS. AFTER A COLD FRONT PUSHES THROUGH THE REGION SUNDAY MORNING...WINDS WILL VEER TOWARD THE WEST. HOWEVER...SEAS WILL BE SLOW TO SUBSIDE AND MAY REMAIN ELEVATED THROUGH SUNDAY EVENING. A HIGH SURF ADVISORY MEANS THAT 8 FEET SEAS ARE EXPECTED IN THE NEARBY COASTAL WATERS...OR THAT 5 FOOT BREAKERS WILL OCCUR IN THE SURF ZONE. THE STRONG WINDS COMBINED WITH THE HIGH SEAS WILL CREATE HAZARDOUS SURF CONDITIONS ALONG THE BEACHES. THIS WILL LIKELY RESULT IN AREAS OF BEACH EROSION AND POSSIBLY SHALLOW COASTAL FLOODING...ESPECIALLY NEAR THE TIME OF HIGH TIDE SUNDAY MORNING...WHICH RANGES FROM 646 AM EDT IN CHARLESTON HARBOR... TO 804 AM EDT ON THE BEAUFORT RIVER. THERE WILL ALSO BE A MODERATE RISK OF RIP CURRENTS TODAY DUE TO A COMBINATION OF INCREASING ONSHORE WINDS...AN ONSHORE SWELL...AND THE APPROACHING NEW MOON. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST INFORMATION FROM YOUR NATIONAL WEATHER SERVICE IN CHARLESTON. $$
000 WHUS42 KCHS 142059 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 459 PM EDT SAT APR 14 2007 GAZ117-119-139-141-150500- /O.EXA.KCHS.SU.Y.0004.070415T0600Z-070416T0200Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- 459 PM EDT SAT APR 14 2007 ...HIGH SURF ADVISORY IN EFFECT FROM 2 AM TO 10 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 PM EDT SUNDAY. AS LOW PRESSURE INTENSIFIES NORTH OF THE REGION TONIGHT...SOUTHERLY WINDS WILL INCREASE ACROSS GEORGIA COASTAL WATERS. TONIGHT INTO SUNDAY MORNING...THESE ONSHORE WINDS WILL AVERAGE 20 TO 35 KNOTS. SEAS ARE EXPECTED TO BUILD TO 5 TO 8 FT WITHIN 20 NAUTICAL MILES OF THE COAST AS A RESULT OF THESE STRONG SOUTHERLY WINDS. AFTER A COLD FRONT PUSHES THROUGH THE REGION SUNDAY MORNING...WINDS WILL VEER TOWARD THE WEST. HOWEVER...SEAS WILL BE SLOW TO SUBSIDE AND MAY REMAIN ELEVATED THROUGH SUNDAY EVENING. A HIGH SURF ADVISORY MEANS THAT 8 FEET SEAS ARE EXPECTED IN THE NEARBY COASTAL WATERS...OR THAT 5 FOOT BREAKERS WILL OCCUR IN THE SURF ZONE. THE STRONG WINDS COMBINED WITH THE HIGH SEAS WILL CREATE HAZARDOUS SURF CONDITIONS ALONG THE BEACHES. THIS WILL LIKELY RESULT IN AREAS OF BEACH EROSION...AND MAY POSSIBLY PRODUCE SHALLOW COASTAL FLOODING...ESPECIALLY NEAR THE TIME OF HIGH TIDE SUNDAY MORNING...AT 655 AM EDT AT FORT PULASKI. THERE WILL ALSO BE A MODERATE RISK OF RIP CURRENTS THIS EVENING AND SUNDAY DUE TO A COMBINATION OF STRONG WINDS...AN ONSHORE SWELL...AND THE APPROACHING NEW MOON. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST INFORMATION FROM YOUR NATIONAL WEATHER SERVICE IN CHARLESTON. $$ SCZ048>051-150500- /O.CON.KCHS.SU.Y.0004.070415T0600Z-070416T0200Z/ BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 459 PM EDT SAT APR 14 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 PM EDT SUNDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 PM EDT SUNDAY. AS LOW PRESSURE INTENSIFIES NORTH OF THE REGION TONIGHT...SOUTHERLY WINDS WILL INCREASE ACROSS SOUTH CAROLINA COASTAL WATERS. TONIGHT INTO SUNDAY MORNING...THESE ONSHORE WINDS WILL AVERAGE 25 TO 35 KNOTS. SEAS ARE EXPECTED TO BUILD TO 6 TO 9 FT WITHIN 20 NAUTICAL MILES OF THE COAST AS A RESULT OF THESE STRONG SOUTHERLY WINDS. AFTER A COLD FRONT PUSHES THROUGH THE REGION SUNDAY MORNING...WINDS WILL VEER TOWARD THE WEST. HOWEVER...SEAS WILL BE SLOW TO SUBSIDE AND MAY REMAIN ELEVATED THROUGH SUNDAY EVENING. A HIGH SURF ADVISORY MEANS THAT 8 FEET SEAS ARE EXPECTED IN THE NEARBY COASTAL WATERS...OR THAT 5 FOOT BREAKERS WILL OCCUR IN THE SURF ZONE. THE STRONG WINDS COMBINED WITH THE HIGH SEAS WILL CREATE HAZARDOUS SURF CONDITIONS ALONG THE BEACHES. THIS WILL LIKELY RESULT IN AREAS OF BEACH EROSION AND POSSIBLY SHALLOW COASTAL FLOODING...ESPECIALLY NEAR THE TIME OF HIGH TIDE SUNDAY MORNING... WHICH WILL OCCUR AT 646 AM EDT IN CHARLESTON HARBOR. THERE WILL ALSO BE A MODERATE RISK OF RIP CURRENTS TODAY DUE TO A COMBINATION OF INCREASING ONSHORE WINDS...AN ONSHORE SWELL...AND THE APPROACHING NEW MOON. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST INFORMATION FROM YOUR NATIONAL WEATHER SERVICE IN CHARLESTON. $$
000 WHUS42 KCHS 150326 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1126 PM EDT SAT APR 14 2007 GAZ117-119-139-141-SCZ048>051-151130- /O.CON.KCHS.SU.Y.0004.070415T0600Z-070416T0200Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1126 PM EDT SAT APR 14 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SUNDAY... LOW PRESSURE INTENSIFYING NORTH OF THE REGION HAS ALLOWED SOUTHERLY WINDS TO INCREASE ACROSS THE SOUTH CAROLINA AND GEORGIA COASTAL WATERS TONIGHT. THESE STRONG ONSHORE WINDS WILL AVERAGE 20 TO 35 KNOTS THROUGH SUNDAY MORNING. SEAS ARE EXPECTED TO BUILD TO 5 TO 9 FT WITHIN 20 NAUTICAL MILES OF THE COAST AS A RESULT OF THESE STRONG SOUTHERLY WINDS. AFTER A COLD FRONT PUSHES THROUGH THE REGION SUNDAY MORNING...WINDS WILL VEER TOWARD THE WEST. HOWEVER...SEAS WILL BE SLOW TO SUBSIDE AND MAY REMAIN ELEVATED THROUGH SUNDAY EVENING. A HIGH SURF ADVISORY MEANS THAT 8 FEET SEAS ARE EXPECTED IN THE NEARBY COASTAL WATERS...OR THAT 5 FOOT BREAKERS WILL OCCUR IN THE SURF ZONE. THE STRONG WINDS COMBINED WITH THE HIGH SEAS WILL CREATE HAZARDOUS SURF CONDITIONS ALONG THE BEACHES. THIS WILL LIKELY RESULT IN AREAS OF BEACH EROSION AND POSSIBLY SHALLOW COASTAL FLOODING AT THE TIME OF HIGH TIDE SUNDAY MORNING...MAINLY ALONG THE SOUTH CAROLINA COASTLINE. HIDE TIDE AT CHARLESTON HARBOR WILL OCCUR AT 646 AM EDT...AND HIGH TIDE AT FORT PULASKI ON THE GEORGIA COASTLINE WILL BE AT 655 AM EDT. THERE WILL ALSO BE A MODERATE RISK OF RIP CURRENTS OVERNIGHT AND INTO SUNDAY DUE TO A COMBINATION OF STRONG WINDS...AN ONSHORE SWELL...AND THE APPROACHING NEW MOON. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST INFORMATION FROM YOUR NATIONAL WEATHER SERVICE IN CHARLESTON. $$
000 WHUS42 KCHS 150916 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 516 AM EDT SUN APR 15 2007 GAZ117-119-139-141-SCZ048>051-151730- /O.CON.KCHS.SU.Y.0004.000000T0000Z-070416T0200Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 516 AM EDT SUN APR 15 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... LOW PRESSURE INTENSIFYING NORTH OF THE REGION HAS ALLOWED SOUTHERLY WINDS TO INCREASE ACROSS THE SOUTH CAROLINA AND GEORGIA COASTAL WATERS THIS MORNING. SEAS WILL CONTINUE TO BUILD TO 5 TO 9 FT WITHIN 20 NAUTICAL MILES OF THE COAST AS A RESULT OF THESE STRONG SOUTHERLY WINDS. AFTER A COLD FRONT PUSHES THROUGH THE REGION LATER THIS MORNING...WINDS WILL VEER TOWARD THE WEST. HOWEVER...SEAS WILL BE SLOW TO SUBSIDE AND MAY REMAIN ELEVATED THROUGH THIS EVENING. A HIGH SURF ADVISORY MEANS THAT 8 FEET SEAS ARE EXPECTED IN THE NEARBY COASTAL WATERS...OR THAT 5 FOOT BREAKERS WILL OCCUR IN THE SURF ZONE. THE STRONG WINDS COMBINED WITH THE HIGH SEAS WILL CREATE HAZARDOUS SURF CONDITIONS ALONG THE BEACHES. THIS WILL LIKELY RESULT IN AREAS OF BEACH EROSION AND POSSIBLY SHALLOW COASTAL FLOODING AT THE TIME OF HIGH TIDE SUNDAY MORNING FOR THE SOUTH CAROLINA COASTLINE. HIDE TIDE AT CHARLESTON HARBOR WILL OCCUR AT 646 AM EDT. THERE WILL ALSO BE A MODERATE RISK OF RIP CURRENTS TODAY DUE TO A COMBINATION OF STRONG WINDS AND THE APPROACHING NEW MOON. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST INFORMATION FROM YOUR NATIONAL WEATHER SERVICE IN CHARLESTON. $$
000 WHUS42 KCHS 151113 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 713 AM EDT SUN APR 15 2007 GAZ117-119-139-141-SCZ048>051-151730- /O.CON.KCHS.SU.Y.0004.000000T0000Z-070416T0200Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 713 AM EDT SUN APR 15 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. LOW PRESSURE INTENSIFYING NORTH OF THE REGION HAS ALLOWED SOUTHERLY WINDS TO INCREASE ACROSS THE SOUTH CAROLINA AND GEORGIA COASTAL WATERS THIS MORNING. SEAS WILL CONTINUE TO BUILD UP TO 8 OR 9 FEET WITHIN 20 NAUTICAL MILES OF THE COAST AS A RESULT OF THESE STRONG WINDS. AFTER A COLD FRONT PUSHES THROUGH THE REGION LATER THIS MORNING...WINDS WILL VEER TOWARD THE WEST. HOWEVER...SEAS WILL BE SLOW TO SUBSIDE AND MAY REMAIN ELEVATED THROUGH THIS EVENING. A HIGH SURF ADVISORY MEANS THAT 8 FEET SEAS ARE EXPECTED IN THE NEARBY COASTAL WATERS...OR THAT 5 FOOT BREAKERS WILL OCCUR IN THE SURF ZONE. THE STRONG WINDS COMBINED WITH THE HIGH SEAS WILL CREATE HAZARDOUS SURF CONDITIONS ALONG THE BEACHES. THIS WILL LIKELY RESULT IN AREAS OF BEACH EROSION FOR THE SOUTH CAROLINA COASTLINE. THERE WILL ALSO BE A MODERATE RISK OF RIP CURRENTS TODAY DUE TO A COMBINATION OF STRONG WINDS AND THE APPROACHING NEW MOON. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST INFORMATION FROM YOUR NATIONAL WEATHER SERVICE IN CHARLESTON. $$ 33
000 WHUS42 KCHS 151717 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 117 PM EDT SUN APR 15 2007 GAZ117-119-139-141-SCZ048>051-160130- /O.CON.KCHS.SU.Y.0004.000000T0000Z-070416T0200Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 117 PM EDT SUN APR 15 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. SEAS WILL CONTINUE TO AVERAGE 7 TO 9 FEET WITHIN 20 NAUTICAL MILES OF THE COAST THIS AFTERNOON AND EVENING. SEAS WILL SLOWLY TO SUBSIDE TONIGHT. A HIGH SURF ADVISORY MEANS THAT 8 FEET SEAS ARE EXPECTED IN THE NEARBY COASTAL WATERS...OR THAT 5 FOOT BREAKERS WILL OCCUR IN THE SURF ZONE. THE STRONG WINDS COMBINED WITH THE HIGH SEAS WILL CREATE HAZARDOUS SURF CONDITIONS ALONG THE BEACHES. THIS WILL LIKELY RESULT IN AREAS OF BEACH EROSION FOR THE SOUTH CAROLINA COASTLINE. THERE WILL ALSO BE A MODERATE RISK OF RIP CURRENTS TODAY DUE TO A COMBINATION OF STRONG WINDS AND THE APPROACHING NEW MOON. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST INFORMATION FROM YOUR NATIONAL WEATHER SERVICE IN CHARLESTON. $$
000 WHUS42 KCHS 152104 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 504 PM EDT SUN APR 15 2007 GAZ117-119-139-141-SCZ048>051-160200- /O.CON.KCHS.SU.Y.0004.000000T0000Z-070416T0200Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 504 PM EDT SUN APR 15 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. SEAS WILL CONTINUE TO AVERAGE 5 TO 8 FEET WITHIN 20 NAUTICAL MILES OF THE COAST THIS EVENING. SEAS WILL SLOWLY SUBSIDE OVERNIGHT. A HIGH SURF ADVISORY MEANS THAT 8 FEET SEAS ARE EXPECTED IN THE NEARBY COASTAL WATERS...OR THAT 5 FOOT BREAKERS WILL OCCUR IN THE SURF ZONE. THE STRONG WINDS COMBINED WITH THE HIGH SEAS WILL CREATE HAZARDOUS SURF CONDITIONS ALONG THE BEACHES. THIS WILL LIKELY RESULT IN AREAS OF BEACH EROSION FOR THE SOUTH CAROLINA COASTLINE. THERE WILL ALSO BE A MODERATE RISK OF RIP CURRENTS TODAY DUE TO A COMBINATION OF STRONG WINDS AND THE APPROACHING NEW MOON. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST INFORMATION FROM YOUR NATIONAL WEATHER SERVICE IN CHARLESTON. $$
000 WHUS42 KCHS 160144 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 944 PM EDT SUN APR 15 2007 GAZ117-119-139-141-SCZ048>051-160245- /O.EXP.KCHS.SU.Y.0004.000000T0000Z-070416T0200Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 944 PM EDT SUN APR 15 2007 ...HIGH SURF ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING... WINDS ACROSS THE AREA HAVE BECOME STRONG OFFSHORE FOLLOWING COLD FRONTAL PASSAGE EARLIER TODAY. AS A RESULT...SEAS WITHIN 20 NAUTICAL MILES OF THE COAST HAVE SUBSIDED BELOW THE HIGH SURF ADVISORY CRITERIA OF 8 FT. THE DECREASE IN SEA HEIGHTS WILL BE GRADUAL...AND SEAS BETWEEN 5 TO 7 FT CAN STILL BE EXPECTED OVERNIGHT. A MODERATE RISK OF RIP CURRENTS WILL CONTINUE TONIGHT THROUGH MONDAY DUE TO THE CONTINUED STRONG WINDS COMBINED WITH THE APPROACHING NEW MOON AND LUNAR PERIGEE. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST INFORMATION FROM YOUR NATIONAL WEATHER SERVICE IN CHARLESTON. $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this high surf advisory went out at Apr 14, 5:43 AM EDT, 12 minutes earlier.
Area forecast discussion, Apr 14, 5:43 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
543 AM EDT SAT APR 14 2007
...POTENTIAL FOR SEVERE WEATHER TONIGHT INTO EARLY SUN...
...INCREASING WINDS WITH GALE WARNINGS LIKELY...
...LAKE WIND ADVISORY ALREADY ISSUED FOR LAKE MOULTRIE...KEEPING
WATCH FOR WIND ADVISORY...
...HIGH SURF ADVISORY FOR COASTAL AREAS OF SE SC STARTING TONIGHT...
...MODERATE RISK OF RIP CURRENTS TODAY...
...POSSIBLE BEACH EROSION AND SHALLOW COASTAL FLOODING TONIGHT AND
EARLY SUN...
...COLDER WEATHER TO MAKE A RETURN EARLY IN THE WEEK...
.SHORT TERM /TODAY THROUGH MON/...LOOKING AT ANOTHER WARM DAY ACROSS
THE CWFA TODAY...BEFORE CONDITIONS DETERIORATE BEGINNING TONIGHT.
FLAT RIDGING ALOFT WILL BEGIN TO WEAKEN TODAY AS SURFACE HIGH PRES
OVER THE SW ATLC SHIFTS E AHEAD OF THE STRONG FRONTAL SYSTEM NOW IN
THE OH...TN AND LOWER MS VALLEYS. UPPER LEVEL MOISTURE AHEAD OF THAT
SYSTEM WILL SPREAD INTO THE AREA IN THE FORM OF CIRRUS...WHILE THE
LOWER LEVELS SLOWLY BEGIN TO RESPOND TO THE STRENGTHENING SOUTHERLY
FLOW WILL SOME CUMULUS/STRATOCUMULUS LATER IN THE DAY. THICKNESS
SUPPORTS LOWER-MID 80S MANY AREAS AWAY FROM THE BEACHES TODAY...WITH
COOL SST/S WILL HOLD COASTAL TEMPS DOWN SOME 12-18 DEGREES FROM
FURTHER INLAND.
CAN NOT RULE OUT A FEW SHOWERS/TSTMS DEVELOPING LATE IN THE DAY
ALONG THE RESULTANT SEA BREEZE AND A DEVELOPING WARM FRONT...BUT FOR
NOW HAVE MAINTAINED A RAINFREE FCST UNTIL THIS EVE.
THE FCST GETS EXTREMELY COMPLICATED TONIGHT INTO SUN. WEDGED FRONT
WILL BE FOUND ACROSS NC AND FAR NW SC TODAY...WHILE A COASTAL WARM
FRONT DEVELOPS AND SHIFTS NNE ACROSS THE AREA THIS AFTN/EARLY
TONIGHT. WILL NEED TO KEEP WATCH FOR A SMALL RISK OF TORNADOES NEAR
AND ALONG THIS BOUNDARY AS HELICITY VALUES 0-1KM AND 0-3KM ARE
SUPPORTIVE OF THIS POSSIBILITY. HOWEVER...A GREATER RISK OF SEVERE
WEATHER WILL DEVELOP LATER TONIGHT INTO EARLY SUN AS THE AREA IS
SOLIDLY INTO THE WARM SECTOR AHEAD OF THE SQUALL LINE MOVING IN
FROM THE W.
WHILE THIS WILL OCCUR DURING A NON-FAVORABLE TIME FOR MOST SEVERE WX
IN THE AREA...THERE ARE IMPRESSIVE WIND FIELDS DURING THIS TIME.
40-50 KT LLJ AND 120-135 KT UPPER JET MOVE INTO THE AREA OVERNIGHT.
AS A RESULT I HAVE ADDED MENTION OF GUSTY WINDS WITH TSTMS TO THE
FCST TONIGHT AND SUN MORNING. THE BEST CHANCE OF SEVERE WEATHER
LOOKS TO OCCUR BETWEEN 2 AM AND 9 AM SUN.
IN ADDITION...BENEFICIAL RAINS WILL ACCOMPANY THE SQUALL LINE AND
MANY AREAS WILL RECEIVE A GOOD 1-1.5 INCHES. THIS COULD BE OF A
CONCERN FOR COASTAL SECTIONS WITH THE SUN MORNING HIGH TIDE TO OCCUR
WITH SOME OF THE STEADIEST RAINS.
COULD SEE A SMALL CHANCE OF HAIL WITH CONVECTION SUN AFTN AS VERY
COLD POOL ALOFT MOVES INTO THE AREA WITH UPPER SHORT WAVE...AND WILL
MENTION THIS POSSIBILITY IN THE HWO.
OUTSIDE OF CONVECTION...SYNOPTIC WINDS WILL ALSO BE OF CONCERN AND
WILL CONTINUE TO MONITOR FOR A WIND ADVISORY AT A LATER TIME. MOST
LIKELY WINDOW WOULD BE 03Z-09Z TONIGHT OVER COASTAL SC AND PERHAPS
INTO BERKELEY AND DORCHESTER COUNTIES. ANOTHER LIKELY TIME FOR THIS
WOULD BE DURING SUN AND/OR MON AFTNS. ALTHOUGH MIXING WILL BE LOWER
ON SUN THAN MON...LOW LEVEL WINDS ARE STRONGER. AS A RESULT WE ARE
EXPECTING BREEZY TO WINDY WEATHER BOTH DAYS AND LATER SHIFTS MAY
INDEED NEED TO RAISE A WIND ADVISORY.
AFTER ALL THIS IS SAID AND DONE WE HAVE ONE MORE CONCERN...AND THAT
IS THE SIGNIFICANTLY COLDER TEMPS SUN NIGHT INTO MON MORNING. SOME
INLAND LOCATIONS WILL ACTUALLY FALL INTO THE 30S...BUT NO FREEZING
TEMPS NOR FROST ARE CURRENTLY ANTICIPATED.
&&
.LONG TERM /MON NIGHT THROUGH SAT/...MEAN MID AND UPPER TROUGH
POSITION WILL REMAIN OVER THE ERN STATES OR THE WEN ATLC MUCH OF THE
UPCOMING WEEK. AS A RESULT...A COOLER NWLY FLOW WILL PREVAIL.
THE ATMOSPHERE WILL GRADUALLY DRY OUT AND ALLOW CLEARING SKIES TO
PREVAIL MON-TUE. AS THE LOW PRES DEEPENS OFF THE NEW ENGLAND COAST
AND HIGH PRES MOVES IN...THE PRES GRAD WILL STILL BE RATHER TIGHT
INTO TUE.
HIGH PRES WILL MOVE OVR THE AREA TUE AND TUE NIGHT...ALLOWING WINDS
TO SETTLE DOWN BUT CLOUDS WILL INCRS FROM THE W AS ANOTHER DEEPENING
UPR LVL TROF ALLOWS A SFC LOW PRES AREA TO DEVELOP OVR THE WRN GULF
COAST STATES. THIS LOW PRES AREA IS PROGGED TO MOVE EWD ALONG THE
GULF COAST AND ACRS THE FL PENINSULA WED AND WED NIGHT. DEEPENING
MOISTURE WITH THIS SYSTEM AND MODEST LIFT MAY BRING A FEW SHOWERS
INTO MAINLY THE SRN HALF OF THE CWFA WED AFTN. ATTM...CONFIDENCE IS
NOT THAT HIGH IN THIS SCENARIO SO WILL KEEP POPS AT SLGT CHC. BEHIND
THIS SYSTEM...AND A PSEUDO-CDFNT...NW TO N FLOW WILL PREVAIL THU
INTO FRI FOLLOWED BY HIGH PRES FOR FRI...MAKING FOR CLEARING SKIES
AND DRY WX.
TEMPS THROUGHOUT THE EXTENDED PORTION ARE EXPECTED TO REMAIN BELOW
NORMAL.
&&
.MARINE...QUIET CONDITIONS CURRENTLY OVER THE COASTAL WATERS THIS
MORNING WILL BE RELATIVELY SHORT-LIVED TODAY. SURFACE HIGH PRESSURE
AND THE ASSOCIATED WEAK GRADIENT WILL BE PUSHED FURTHER OUT TO SEA
AS AN INTENSIFYING LOW PRESSURE SYSTEM CROSSES THE GULF COAST
STATES. A WEAK WARM FRONT WILL LIFT ACROSS THE WATERS THROUGH THE
AFTERNOON...ALLOWING SOUTHEAST FLOW TO VEER TO THE SOUTH. THE
PRESSURE GRADIENT WILL BE INCREASING AHEAD OF THE COLD FRONTAL
BOUNDARY...AND A STRONG LOW LEVEL JET WILL MOVE OVER THE MARINE
ZONES THIS EVENING.
GFS AND NAM DISAGREE ON TIMING OF THE FRONTAL PASSAGE AS WELL AS THE
MAGNITUDE OF INCREASING MARINE WINDS. THE PAST SEVERAL NAM RUNS HAVE
PRODUCED LOWER WINDS THAN THE MORE AGGRESSIVE GFS. DESPITE VARIATION
OF THE DETAILS...BOTH MODELS CONTINUE TO INDICATE THE IMPRESSIVE 60
TO 65 KT LOW LEVEL JET SETTING UP TONIGHT. THE MAIN UNCERTAINTY
CONCERNS THE EXTENT TO WHICH THESE STRONG WINDS WILL REACH THE
SURFACE. UNDER A WARM ADVECTION REGIME...MIXING PROFILES ARE NOT
IMPRESSIVE OVER THE WATERS. NEITHER MMG NOR MME GUIDANCE SUGGEST
PERSISTENT GALE THRESHOLDS WILL BE MET AT BUOY 4 SUNDAY AFTERNOON.
THUS HAVE GONE AHEAD AND RAISED SMALL CRAFT ADVISORIES FOR ALL
MARINE ZONES BY TONIGHT...WITH THE OFFSHORE GA ZONES SEEING SCA
CRITERIA AS EARLY AS THIS AFTERNOON. HAVE MAINTAINED THE ONGOING
MARINE WEATHER STATEMENT THAT EXPLAINS THE POSSIBILITY OF A GALE
WARNING BEING ISSUED DURING SUBSEQUENT SHIFTS.
SEAS WILL BECOME A MAJOR ISSUE TONIGHT UNDER THE STRONG SOUTHERLY
FLOW. SEA HEIGHTS IN THE NEARSHORE SC WATERS COULD REACH 6 TO 9 FT
OVERNIGHT...AND THE OFFSHORE GA ZONE COULD SEE SEAS UP TO 9 TO 12
FT. DUE TO THE HIGH SEAS...HAVE ALSO ISSUED A HIGH SURF ADVISORY FOR
THE SOUTHEAST SOUTH CAROLINA COAST FROM MIDNIGHT TONIGHT THROUGH
SUNDAY EVENING.
THE COLD FRONT WILL CROSS OFFSHORE SUNDAY AFTERNOON. SOUTHERLY FLOW
WILL VEER OFFSHORE ON SUNDAY AS A RESULT. THIS WILL ALLOW SEAS TO
SLOWLY SUBSIDE SUNDAY THROUGH MONDAY MORNING...HOWEVER WINDS WILL
REMAIN AT LEAST IN SCA CRITERIA DUE TO THE CONSISTENTLY STRONG
PRESSURE GRADIENT. IN FACT THE STRONGEST WINDS OF THE PERIOD ARE
ACTUALLY EXPECTED SUNDAY NIGHT. ALTHOUGH THE LOW LEVEL JET WILL HAVE
DECREASED TO ABOUT 35 TO 40 KT AT THIS TIME...COLD ADVECTION BEHIND
THE FRONT WILL FINALLY KICK IN AND CREATE ENOUGH MIXING OVER THE
WATERS TO TAP INTO THESE STRONGER WINDS. CONFIDENCE FOR GALES DURING
THIS TIME PERIOD ARE THUS A BIT HIGHER...AND WELL MATCHED WITH MODEL
GUIDANCE. SUBSEQUENT SHIFTS WILL NEED TO CONSIDER A GALE WARNING
WHEN THIS EVENT FALLS WITHIN THE FIRST TWO TO THREE PERIODS.
THE LOW PRESSURE SYSTEM THAT DRAGGED THE COLD FRONT THROUGH THE AREA
SUNDAY MORNING WILL CONTINUE TO DEEPEN OF THE NEW ENGLAND COAST
THROUGH MONDAY...MAINTAINING ENOUGH OF A GRADIENT TO ALLOW SCA WINDS
TO PERSIST THROUGH MONDAY. HIGH PRESSURE BUILDING INTO THE AREA LATE
MONDAY WILL BRING GRADUAL IMPROVEMENT TO MARINE CONDITIONS.
&&
.AVIATION /10Z-06Z/...SHALLOW GROUND FOG IS BEING REPORTED AT KCHS
THIS HOUR...BUT IS NOT EXPECTED TO IMPACT AVIATION. MAIN AVIATION
CONCERN FOR THIS AFTERNOON WILL BE BREEZY CONDITIONS AT BOTH
TERMINALS DUE TO A COMPRESSING GRADIENT AHEAD OF AN APPROACHING
FRONTAL SYSTEM. WINDS ARE EXPECTED TO VEER TO THE SOUTH BY THE
AFTERNOON AND INCREASE...WITH GUSTS AT OR ABOVE 25 KT. STRONG
SOUTHERLY FLOW WILL CONTINUE OVERNIGHT. MID LEVEL CLOUD DEVELOPMENT
POSSIBLE THIS AFTERNOON...HOWEVER CIGS ARE NOT EXPECTED UNTIL
TONIGHT. TIMING DIFFERENCES CONTINUE AMONG THE MODELS CONCERNING THE
ONSET OF PRECIP ...SO HAVE KEPT MENTION OF SHOWERS OUT OF THE TAFS
AT THIS POINT. ADDED CB TO CLOUD GROUP AFTER 03Z TO SUGGEST THAT
THUNDERSTORMS MAY BE IN THE AREA TOWARD THE END OF THE TAF PERIOD.
&&
.FIRE WEATHER...WINDS WILL GRADUALLY INCREASE TODAY INTO TONIGHT
AHEAD OF THE STORM SYSTEM TO OUR W. BY THE END OF THE DAY WE COULD
BE EXPERIENCING 20 FT WINDS BETWEEN 15 AND 20 MPH AND TRANSPORT
WINDS OF 20-30 MPH MOST LOCATIONS...BUT MIN RH LEVELS WILL BE NO
LOWER THAN 35-45 PERCENT.
WINDS INCREASE FURTHER TONIGHT WITH LLJ MOVING ACROSS THE
AREA...AND COULD BE LOOKING AT 20-30 MPH WINDS ALONG THE COASTAL
COUNTIES AND BERKELEY AND DORCHESTER COUNTIES IN SC. HOWEVER...RAIN
CHANCES DO INCREASE THROUGH THE NIGHT.
NEAR CRITICAL WINDS WILL AGAIN BE OF CONCERN SUN INTO MON WITH
STRENGTHENING CAA. HOWEVER...HUMIDITY LEVELS WILL BE NO LOWER THAN
40 PERCENT SUN AFTN. BUT BY MON...DEEP MIXING WILL ALLOW FOR
CONSIDERABLE DRIER AIR ALOFT TO MOVE ACROSS THE REGION AND RH LEVELS
WILL DROP TO NEAR CRITICAL LEVELS...WITH NEAR CRITICAL WIND SPEEDS.
NO WATCHES ARE NECESSARY AT THIS TIME. WILL SEE IF ANY ARE NEEDED
FOR MON DEPENDING UPON USER NEEDS EARLY THIS UPCOMING WEEK.
&&
.LAKE WINDS...ISSUED A LAKE WIND ADVISORY BEGINNING THIS EVENING AND
LASTING THROUGH MONDAY TO ACCOUNT FOR PERSISTENT STRONG WINDS OVER
LAKE MOULTRIE. A TIGHTENING PRESSURE GRADIENT OVER THE REGION
RESULTING FROM AN INTENSE LOW PRESSURE SYSTEM PASSING TO THE
NORTHEAST...AS WELL AS COLD ADVECTION FOLLOWING THE ASSOCIATED
FRONTAL PASSAGE...WILL MAINTAIN WINDS UP TO 20 TO 25 KNOTS THROUGH
EARLY NEXT WEEK.
&&
.COASTAL HAZARDS...SEAS WILL INCREASE UP TO 6 TO 9 FT IN THE
NEARSHORE SC WATERS LATE TONIGHT THROUGH SUNDAY DUE TO STRONG
SOUTHERLY FLOW AHEAD OF A FRONTAL SYSTEM. HAVE ISSUED A HIGH SURF
ADVISORY TO ACCOUNT FOR THESE HAZARDOUS CONDITIONS.
ADDITIONALLY...BEACH EROSION AND SHALLOW COASTAL FLOODING MAY ALSO
OCCUR DURING THIS TIME PERIOD. TIDES AT CHARLESTON HARBOR WILL BE
REACHING A PEAK THIS WEEK. HIGH TIDES ARE EXPECTED TO RISE TO NEARLY
6 FT TONIGHT THROUGH SUNDAY MORNING...AND MAY APPROACH CRITICAL
LEVELS FOR SHALLOW COASTAL FLOODING WITH THE STRONG ONSHORE FLOW
AHEAD OF COLD FRONTAL PASSAGE.
&&
.RIP CURRENTS...COMBINATION OF INCREASING ONSHORE WINDS...PERHAPS A
VERY SMALL 1-2 FT ONSHORE SWELL AND THE UPCOMING NEW MOON WILL LEAD
TO A MODERATE RISK OF RIP CURRENTS TODAY.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...HIGH SURF ADVISORY 2 AM TO 10 PM EDT SUN SCZ048>051.
LAKE WIND ADVISORY 8 PM THIS EVE TO 10 PM EDT MON FOR LAKE
MOULTRIE/SCZ045.
MARINE...SCA FOR ALL WATERS BEGINNING THIS AFTN OR EVE.
&&
33/79Hazardous weather outlook, Apr 13, 8:17 PM EDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 817 PM EDT FRI APR 13 2007 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-150030- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- 817 PM EDT FRI APR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. .SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. DAMAGING WINDS WILL BE THE PRIMARY THREAT...AND ISOLATED TORNADOES AND LARGE HAIL CANNOT BE RULED OUT. PLEASE REFER TO THE LATEST DAY 2 AND DAY 3 CONVECTIVE OUTLOOKS FOR ADDITIONAL INFORMATION. .STRONG WINDS...A WIND ADVISORY MAY BE NEEDED FOR THE REGION...OR A LAKE WIND ADVISORY MAY BE NEEDED FOR LAKE MOULTRIE...AS EARLY AS SATURDAY NIGHT...AND CONTINUING THROUGH MONDAY. PLEASE REFER TO THE LATEST ZONE FORECAST...RECREATIONAL FORECAST AND AREA FORECAST DISCUSSION FOR ADDITIONAL INFORMATION. .FIRE WEATHER...CRITICAL WINDS WILL AFFECT THE REGION SUNDAY...AND CRITICAL WINDS AND NEAR CRITICAL RELATIVE HUMIDITY ARE POSSIBLE MONDAY AFTERNOON. PLEASE REFER TO THE LATEST FIRE WEATHER PLANNING FORECAST FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-150030- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 817 PM EDT FRI APR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. .STRONG WINDS...GALE FORCE WINDS MAY IMPACT THE WATERS SATURDAY NIGHT THROUGH MONDAY. PLEASE REFER TO THE LATEST COASTAL WATERS FORECAST AND MARINE WEATHER STATEMENT FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ117-119-139-141-SCZ048>051-150030- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 817 PM EDT FRI APR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. .SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. DAMAGING WINDS WILL BE THE PRIMARY THREAT...AND ISOLATED TORNADOES AND LARGE HAIL CANNOT BE RULED OUT. PLEASE REFER TO THE LATEST DAY 2 AND DAY 3 CONVECTIVE OUTLOOKS FOR ADDITIONAL INFORMATION. .RIP CURRENTS...THERE IS A MODERATE RISK FOR RIP CURRENTS SATURDAY ON AREA BEACHES. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR ADDITIONAL INFORMATION. .STRONG WINDS...A WIND ADVISORY MAY BE NEEDED AS EARLY AS SATURDAY NIGHT...AND CONTINUING THROUGH MONDAY. PLEASE REFER TO THE LATEST ZONE FORECAST...RECREATIONAL FORECAST AND AREA FORECAST DISCUSSION FOR ADDITIONAL INFORMATION. .HIGH SURF/COASTAL IMPACTS...HIGH SURF MAY IMPACT AREA BEACHES AND MAY CONTRIBUTE TO BEACH EROSION SATURDAY NIGHT AND SUNDAY. SHALLOW COASTAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE SUNDAY MORNING. .FIRE WEATHER...CRITICAL WINDS WILL AFFECT THE REGION SUNDAY...AND CRITICAL WINDS AND NEAR CRITICAL RELATIVE HUMIDITY ARE POSSIBLE MONDAY AFTERNOON. PLEASE REFER TO THE LATEST FIRE WEATHER PLANNING FORECAST FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 4:37 AM EDT | Lake Wind Advisory | CHS | Berkeley | 27 hr |
| Apr 14, 5:09 PM EDT | Wind Advisory | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 31 hr |
| Apr 14, 6:18 PM EDT | Severe Thunderstorm Warning | CHS | Candler | 27 min |
| Apr 14, 6:35 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch | 40 min |
Nearby
High Surf Advisories in South Carolina, 2007High Surf Advisories in Georgia, 2007Every high surf advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.